# SDR USAA970250

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24410
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 706
- Part time: 28,648 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND TWO 4 INCH CRACKS BEYOND SRM LIMITS AT KEEL BEAM ON SKIN AT BS 706.  INSTALLED DOUBLERS USING BLIND FASTENERS PER REPAIR DOCUMENT EA 60244 INTERIM REPAIR.  (M)
